MathSciNet Relay Station
MathSciNet bibliographic data
MR752797 32A25 (32F20 35N15)
Lieb, Ingo; Range, R. Michael Integral representations on Hermitian manifolds: the $\bar \partial $-Neumann solution of the Cauchy-Riemann equations. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 2, 355–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement